# SDR CALA2024112001214

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 17,969 hours, 1,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CARGO HEAT BULK AND SMOKE REST UPR DR 4 ON EICAS CREW REPORTS NO VISIBLE OR SMELL OF SMOKE.  ACCOMPLISH FIM TASK 21-40-F0-01A-421A-A AND FIM TASK 26-10-F4-33A-421A-A. TOMC DMC-B787-A-26-10-F4-33A-421A-A FOR SMOKE REST UPR C/OUT, NO MESSAGE IN MAT, NOT ON LAST LEG REPORT. NO MESSAGE AS ADVISORY, WAS INTERMITTENT FAULT. CHAPTER 26 CLEAN IN THIS CASE. ACCOMPLISHED BULK CARGO HEATER INSTALLATION TEST IAW AMM 21-44-22-00A-720A WITHOUT ANY FINDINGS. TEST PASSED AND NO LEAKS DETECTED. VISUAL INSP OF HEATER AND AREA AROUND PERFORMED WITHOUT ANY ABNORMAL FINDINGS.NO FAULTS ACTIVE OR LATCHED IN CMCF. NO HISTORY FAULTS FOUND.
